On the structure of non-excellent curve singularities in characteristic
Publications Mathématiques de l'IHÉS, Tome 42 (1973), pp. 129-170
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1973__42__129_0,
author = {Bennett, Bruce},
title = {On the structure of non-excellent curve singularities in characteristic $p$},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {129--170},
year = {1973},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {42},
mrnumber = {47 #6693},
zbl = {0261.13009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1973__42__129_0/}
}
TY - JOUR AU - Bennett, Bruce TI - On the structure of non-excellent curve singularities in characteristic $p$ JO - Publications Mathématiques de l'IHÉS PY - 1973 SP - 129 EP - 170 VL - 42 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1973__42__129_0/ LA - en ID - PMIHES_1973__42__129_0 ER -
%0 Journal Article %A Bennett, Bruce %T On the structure of non-excellent curve singularities in characteristic $p$ %J Publications Mathématiques de l'IHÉS %D 1973 %P 129-170 %V 42 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1973__42__129_0/ %G en %F PMIHES_1973__42__129_0
Bennett, Bruce. On the structure of non-excellent curve singularities in characteristic $p$. Publications Mathématiques de l'IHÉS, Tome 42 (1973), pp. 129-170. http://geodesic.mathdoc.fr/item/PMIHES_1973__42__129_0/